Journal of Graph Theory

Cover image for Journal of Graph Theory

September 1989

Volume 13, Issue 4

Pages fmi–fmi, 387–525, i–i

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Masthead (page fmi)

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Alternating cycles in edge-colored graphs (pages 387–391)

      Carol Whitehead

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130402

    2. Decompositions of graphs into trees (pages 393–403)

      Zbigniew Lonc

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130403

    3. Some new perfect one-factorizations from starters in finite fields (pages 405–415)

      J. H. Dinitz and D. R. Stinson

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130404

    4. On the construction of odd cycle systems (pages 417–426)

      D. G. Hoffman, C. C. Lindner and C. A. Rodger

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130405

    5. Path graphs (pages 427–444)

      H. J. Broersma and C. Hoede

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130406

    6. Some classes of perfectly orderable graphs (pages 445–463)

      C. T. Hoàng and B. A. Reed

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130407

    7. Double cycle covers and the petersen graph (pages 465–483)

      Paul A. Catlin

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130408

    8. Circumference and girth (pages 485–490)

      Cun-Quan Zhang

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130409

    9. Lower bounds on the number of triangles in a graph (pages 505–512)

      David C. Fisher

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130411

    10. On critically connected digraphs (pages 513–522)

      W. Mader

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130412

    11. A counterexample to the rank-coloring conjecture (pages 523–525)

      N. Alon and P. D. Seymour

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130413

  3. Miscellaneous

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Journal of graph theory. Information for contributors (page i)

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130414

SEARCH

SEARCH BY CITATION